# SDR SIMA201912164001

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 46,712 hours, 42,260 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS 1 LO QTY RETURNED TO BASE TRANSFER TO NRWC# 618-MIA-03437-C/A-REPAIRED HYD RETURNED LINE ITEM#1 FIG 17 ON IPC 29-11-00 LEAK CHECK GOOD NO DISCREPANCIES NOTED  IAW STANDARD PRACTICE 20-10-03
